| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An ophthalmic surgeon reported that after the intraocular lens (iol) implantation surgery, the patient had reported blurry vision, shadows, and an inability to work cutting hair.The clinical reason for explant was dysphotopsia and mechanical complications of the iol.The lens was removed and replaced with a monofocal lens in a secondary procedure." additional information has been requested but is not available at the time of this report.